MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT; STOPCOCK, I.V. SET
Catalog Number B33276
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
Event occurred regarding a 6" smallbore trifuse ext set w/3 microclave®, 0.2 micron filter, 3 clamps, rotating luer where the reporter stated that "their nicu team has noted that the trifuses have cracks in the filter or near the clave and leaking at the filter during use on patient.This has resulted in them having to change lines, increasing risk for infection." there was patient involvement but no adverse event.
 
Additional Manufacturer Narrative
Received the following: one new list# b33276, 6" smallbore trifuse ext set w/3 microclave®, 0.2 micron filter, 3 clamps, rotating luer; lot# 13617779.Two used list# b33276, 6" smallbore trifuse ext set w/3 microclave®, 0.2 micron filter, 3 clamps, rotating luer; lot# 13617779.--> four used list# unknown, clave; lot# unknown no visual damages or anomalies were observed.The reported complaint of cracks in filter could be confirmed.The returned samples were tested and a leak was observed in the filter.The probable cause is from the temporary loss of hydrophobic properties.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in b5 - describe event or problem, d10 concomitant product, e3 - initial reporter occupation, h6 component code and h6 type of investigation.
 
Event or Problem Description
Correction: the event occurred on either the 16-aug-2025 or 17-aug-2025.

Brand Name
6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®, 0.2 MICRON FILTER, 3 CLAMPS, ROTAT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23033699
Report Number9617594-2025-01847
Device Sequence Number9820673
Product Code FMG
UDI-Device Identifier00887709007192
UDI-Public(01)00887709007192(17)280401(10)13617779
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33276
Device Lot Number13617779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK
Patient SexUnknown